Sur l'application d'Abel-Jacobi des variétés de Calabi-Yau de dimension trois
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 2, p. 209-226
@article{ASENS_1994_4_27_2_209_0,
     author = {Voisin, Claire},
     title = {Sur l'application d'Abel-Jacobi des vari\'et\'es de Calabi-Yau de dimension trois},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 27},
     number = {2},
     year = {1994},
     pages = {209-226},
     doi = {10.24033/asens.1693},
     zbl = {0808.14030},
     mrnumber = {95f:14073},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_2_209_0}
}
Voisin, Claire. Sur l'application d'Abel-Jacobi des variétés de Calabi-Yau de dimension trois. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 2, pp. 209-226. doi : 10.24033/asens.1693. http://www.numdam.org/item/ASENS_1994_4_27_2_209_0/

[1] A. Albano, Infinite Generation of the Griffiths Group : a Local Proof (Thesis, University of Utah, 1986).

[2] F. Bardelli, Curves of Genus Three on a General Abelian Threefold and the Non Finite Generation of the Griffiths Group, dans : Arithmetic of complex manifolds ; Lecture Notes in Math., n° 1399 Springer, 1989, p. 10-26. | MR 91a:14004 | Zbl 0703.14004

[3] F. Bardelli et S. Müller-Stach, Algebraic Cycles on Certain Calabi-Yau Threefolds, preprint de l'Université de Pise, 1992.

[4] H. Clemens, Homological Equivalence, Modulo Algebraic Equivalence, is Not Finitely Generated (Inst. Hautes Études Sci., Publ. Math., vol. 58, 1983, p. 19-38). | Numdam | MR 86d:14043 | Zbl 0529.14002

[5] H. Clemens, A Note on Some Formal Properties of the Infinitesimal Abel-Jacobi Mapping, dans Geometry today, E. ARBARELLO et al. éd. (Progress in Math., vol. 60, Birkhäuser, 1985, p. 69-73). | MR 88g:14042 | Zbl 0569.14020

[6] P. Deligne, Théorie de Hodge II (Inst. Hautes Études Sci., Publ. Math., vol. 40, 1971, p. 5-58). | Numdam | MR 58 #16653a | Zbl 0219.14007

[7] F. Elzein et S. Zücker, Extendability of Normal Functions Associated to Algebraic cycles, dans : Topics in Transcendental Algebraic Geometry, P. GRIFFITHS éd. (Ann. of Math. Studies, Study, 106, Princeton University Press, 1984, p. 269-288). | MR 756857 | Zbl 0545.14017

[8] R. Friedman, On Threefolds with Trivial Canonical Bundle, preprint.

[9] M. Green, Griffiths' Infinitesimal Invariant and the Abel-Jacobi Map (J. Differential Geom., vol. 29, 1989, p. 545-555). | MR 90c:14006 | Zbl 0692.14003

[10] M. Green, The Period Map for Hypersurface Sections of High Degree of an Arbitrary Variety (Compositio Math., vol. 55, 1985, p. 135-156). | Numdam | MR 87b:32038 | Zbl 0588.14004

[11] P. Griffiths, Infinitesimal Variations of Hodge Structure III : Determinantal Varieties and the Infinitesimal Invariant of Normal Functions (Compositio Math., vol. 50, 1983, p. 267-324). | Numdam | MR 86e:32026c | Zbl 0576.14009

[12] P. Griffiths, Periods of Integrals on Algebraic Manifolds I, II (Amer. J. Math., vol. 90, 1968, p. 568-626, 805-865). | MR 37 #5215 | Zbl 0183.25501

[13] P. Griffiths, On the Periods of Certain Rational Integrals I, II (Ann. of Math., vol. 90, 1969, p. 460-541). | MR 41 #5357 | Zbl 0215.08103

[14] N. Katz, The Regularity Theorem in Algebraic Geometry, dans : Actes du congrès international de Mathématiques, Nice, 1970, tome 1, p. 437-443. | MR 57 #12512 | Zbl 0235.14006

[15] S. O. Kim, Noether-Lefschetz Locus for Surfaces (Trans. Amer. Math. Soc., vol. 324, n° 1, 1991). | MR 91f:14031 | Zbl 0739.14019

[16] M. Nori, Cycles in the Generic Abelian Threefold (Proc. Indian Acad. Sci., vol. 99, 1989, p. 191-196). | MR 90k:14003 | Zbl 0725.14006

[17] K. Paranjape, Curves on Threefolds with Trivial Canonical Bundle (Proc. Indian Acad. Sci. Math. vol. 101, 1991, n° 3, p. 199-213). | MR 93a:14036 | Zbl 0759.14031

[18] C. Voisin, Une remarque sur l'invariant infinitésimal des fonctions normales (C. R. Acad. Sci. Paris, vol. 307, Série I, 1988, p. 157-160). | MR 90a:14007 | Zbl 0673.14005

[19] C. Voisin, Une approche infinitésimale du théoréme de H. Clemens sur les cycles d'une quintique générale de ℙ4 (J. Algebraic Geometry, vol. I, 1992, p. 157-174). | MR 92k:14008 | Zbl 0787.14003

[20] C. Voisin, Densité du lieu de Noether-Lefschetz pour les sections hyperplanes des variétés de Calabi-Yau (International J. of Math. vol. 3, n° 5, 1992, p. 699-715). | MR 93m:14034 | Zbl 0772.14015

[21] J. Steenbrink et S. Zücker, Variation of Mixed Hodge Structure I (Invent. Math., vol. 80, p. 489-542). | MR 87h:32050a | Zbl 0626.14007